# SDR DL73E002145

- Difficulty date: November 1, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 35,672 hours, 30,260 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 23205633
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR STILL NOTICED NEAR F/O''S FRONT WINDOW AREA BETWEEN R-1 WINDOW AND EYEBROW WINDOW.  ODOR DISAPPEARS WHEN R FWD WINDOW HEAT SWITCH TURNED OFF.  FOUND BOTTOM RIGHT CONNECTOR LOOSE ON R1 WINDOW.  REPLACED SAME AND RETORQUED.  REPLACED P-59 WINDOW AND    COMBINED PITOT STATIC HEAT MODULE.
